I am using Trinessa Birth Control for bad cramping and heavy periods. This is my first cycle of it and I have still not started my period. I only have 3 more days of the inactive pill. I know I am not pregnant because I am not sexually active. I've heard it is normal and I have also heard that I should contact my doctor. Has anybody else had a similar experience?
8 Feb 2012
I realize this answer is very, very late but may help someone in future.
Yes, it is common to miss your period or have irregular bleeding/cycle for up to 3 months after you start a birth control pill. If you are not sexually active ... that takes the worry out, ... so basically you just have to wait for the hormones to regulate.
21 Oct 2012
It is very common for a woman to miss, be late, spot, or even have a full month long period. It will take your body garantueed that first month and part of the next to get used to the "new" hormones entering your body. If you ever get an IUD (mirena or similiar things) they will tell you its normal to bleed for 3 to 4 months, as long as your not clotting. Your body will go through some weird changes EVERYWHERE at first because of the hormones in the birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on this pill for 7 months. It is my boyfriend & I's main form of birth control. I am normally very regular and start my period ...
1 answer • 16 Sep 2013
The planned parenthood website said that there's no specific date as to when to start oral birth control but the packet said to start either on ...
1 answer • 2 Feb 2014
I am not sexually active so I know I'm not pregnant and have been on this medicine for almost a year. Usually I start around the second pill and ...
1 answer • 23 Jul 2014
I have been on the pill for close to a year now and for the first time last month I missed my period and now this month I was suppose to start ...
2 answers • 3 Oct 2014